# SDR WX0A2025041432384

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 18,176 hours, 9,441 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) IN FLIGHT GOT ECAM SMOKE LAV SMOKE FOR RIGHT AFT LAV NO SIGN OF SMOKE FOUND. / PERFORMED LAV SMOKE DETECTOR TEXT REF AMM 26-17-00-710-001-A. TEST OK."
